# SDR 95ZZZX3634

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91TJ
- Make and model: Beech C90
- Aircraft serial: LJ714
- System (JASC): 7170 · Engine Drains
- Part: Switch
- Part number: 1003890161
- Condition: Misinstalled
- Location: Fuel Drain
- Component: 909200343
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT INSPECTION, THE ENGINE FUEL COLLECTOR TANK WAS REMOVED.  IT WAS NOTED AT DISASSEMBLY, THE FLOAT SWITCH WAS INSTALLED UPSIDE DOWN, HOWEVER, IT WAS FUNCTIONING CORRECTLY.  A NEW FLOAT SWITCH WAS PULLED FROM STOCK AND IT ALSO WOULD HAVE TO BE INSTALLED UPSIDE DOWN TO FUNCTION CORRECTLY.  IF INSTALLED AS MARKED WITHOUT READING THROUGH THE SWITCH WIRING WITH A VOM, THE COLLECTOR TANK WOULD NOT FUNCTION PROPERLY.  THE FLOAT SWITCH IN THE OPPOSITE ENGINE WAS CORRECT.
